# SDR CALA0400120

- Difficulty date: February 15, 2004
- Submitted: February 16, 2004
- Operation: Air carrier
- Aircraft: N13720
- Make and model: Boeing 737724
- Aircraft serial: 28939
- Aircraft time: 17,409 hours, 5,541 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 149A761415
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .75 INCH CRACK IN LT MLG WHEEL WELL CHORD.  THE CHORD WAS REPLACED IAW SRM 51-40-02.
